MathSciNet Relay Station
MathSciNet bibliographic data
MR1443122 (98g:65081) 65M12 (65C05)
Lu, Weidong Convergence of a random walk method for a partial differential equation. Math. Comp. 67 (1998), no. 222, 593–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement